Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  What are the side effects of a

Total Views: 2202

What are the side effects of a medically induced coma

PAST HISTORY : Flu bacterial pneumonia

This question is not answered yet.
However we found following similar queries already answered by doctors on healcon in past.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

CT SCAN REPORT: ** Bilateral Panacina and Para septal bullous emphysema. ** Mild basal subpleural intertitial thickening with few small reative mediastinal nodes suggesting chronic interstitial pneumonia.

  Doctor's Answer

Hi, The report of ct-scan does not suggest that he is serious,although he can be serious with the same report and he might be he might be doing well with the same report and there are multiple things i(doctor) have to see before i can comment over some one's life.Overall emphysema is a long term illness and would not reverse but i have seen patients with emphysema live a very long life with drugs which they require for their respiratory disease.You just have to take care about his respiratory ...
Read Full Answer


is pneumonia decrease hemoglobin

  Doctor's Answer

Hi, Your report is suggestive that you have severe anemia,due to which you will again and again fall ill(till the time you improve haemoglobin your immunity will also be low).your high tlc is suggestive that you have some kind of infection in your body.rest raised rbc is highly variable causes and can't be commented without seeing other blood parametre. The drugs you told me are brand names and i could only understand tab laveta cold which probably is given for allergy and is probably is an ant ...
Read Full Answer


hi. i am having mouth ulcers. i use to have such problem very often. please suggest me something. can it be a big problem medically? Should i go for any diagnostic examination?

  Doctor's Answer

It it is a recurrent episode, then just get a routine blood examination done, most importantly Hb% and do give your current medical status and any medication you are presently taking. ...
Read Full Answer


I have been taking Oxirute CD tablets one in the morning and one in the evening daily for almost 20 days. Can this tablet be taken for a very long time. Does it have any side effects. I am suffering from cronic fissures and movement my tools become hard I get severe pains, burning. I consume alcohol every night before dinner. Please advice how to get rid of Fissures permnently. I also take Laxitol solutions every day since more than 3 months. Does this also have any side effects.

  Doctor's Answer

Hi, I think you did spell the drug correctly,it should have been oxerute cd. The drug should not be taken for than 2 weeks or may be you have already taken it for 20 days so now you should stop taking it any further. Yes it has can have many side effects,specially in patients who are hypertensive. You have to treat constipation in a more natural way,person who has fissures usually repeatedly devlops fissures. Natural methods for treatment of constipation 1)avoid alcohol,specially empty stomach ...
Read Full Answer


do moxikind cv 625 do reduce the tooth ache of bacterial infection

  Doctor's Answer

Yes, but self medication is no no. You will probably need an oral cavity evaluation by a Dental Surgeon for the cause and treatment of the tooth ache. Neglecting the initial discomfort or pain may lead to more extensive dental treatment and increased costs. ...
Read Full Answer


Doctors Related to

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India

Dr. Govindaraj S J

  • Dentist
  •  Bangalore, India

Dr. Kinjal Shah

  • Homeopathist
  •  Mumbai, India

Dr. AKHTARHUSAIN MANSURI

  • Dentist
  •  Mumbai, India

Dr. lakshmipathy p

  • Dentist
  •  Chennai, India

Dr. Arun Desai

  • Ayurvedic Medicine
  •  Belgaum, India

Dr. Alpesh Doshi

  • Pediatrician
  •  Solapur, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !

Top Related Questions
hi. i am having mouth ulcers. i use to have such problem very often. please suggest me something. can it be a big problem medically? Should i go for any diagnostic examination?
1 Answer
I have been taking Oxirute CD tablets one in the morning and one in the evening daily for almost 20 days. Can this tablet be taken for a very long time. Does it have any side effects. I am suffering from cronic fissures and movement my tools become hard I get severe pains, burning. I consume alcohol every night before dinner. Please advice how to get rid of Fissures permnently. I also take Laxitol solutions every day since more than 3 months. Does this also have any side effects.
1 Answer
I want to know side effects of corex cough syrup if one is taking it for 4-5 years? Effect of corex on blood pressure? How to remove effects of corex from body and how long it will take?
1 Answer
My daughter has problems of closing her eyes for seconds during which she goes blank. She has these problems since 5-6 years. She lived normal life till now. She is 24 and maried. In 2012 MRI was done but it was normal. A neurologist diagnose it as a case of epilepsi and prescribed Levipil 500 once in night. She is taking since March with improvement. When she misses dose, the problem rises. Their in laws are worried about side effects of Levipil 500. Can she live normal life with use of Levipil or can she do without medicine. As the medicine may have side effects like pregnancy problem and mood disorder and slow mental activity. Is there safe alternative to levipil for this problem if the medicine is absolutely essential. Can this disease be managed by natural supplements and life style. Neurologist says that in case of stress, tension and sleeplessness this problem rises. Is it true. Then this can be managed. May this drug cure this problem in some time without side effects. Please help in replying my queries in detail.
1 Answer
Hello sir I am rizwana fatima .. Sir my sister daughter is 16 yr old she is in coma from 6 days as she is suffering from hepatic encephalopathy as she had typhoid and malaria but it became svere , now doctor r saying patient is very serious as she is not responding to any treatment she is on complete ventilator .. Sir i need ur help please help me and do reply me please
1 Answer
Hello Doctor, This is suresh and i'm 22 yrs. old.. I have been using skinlite (hydroquinone+tretinoin+mometasone furoate) cream since 2+ years, my face became fairer than before. But i have been experiencing that, as soon as I stop using it my skin becomes very dark and acne and redness when i go out or if i do any hard physical work, which makes me very conscious. i'm aware of the above side effects already.But i couldn't dare to stop using it. Now i have decided to stop using it. i know my face will become more dark than my original. But i need your support to control that effects. And now i'm working in Dubai and i'll be very much thankful to you, if you suggest me a proper way to avoid side effects and to cure my skin and to avoid too much darkness now?
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -